# SDR CALA2017011300098

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 88,057 hours, 11,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 36
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE CEILING EMERGENCY LIGHT FOUND INOPERATIVE.  REPLACED THE LIGHT AND  OPS TESTED OK IAW AMM 33-51-03-960-801 REV.78.
